Tokyo Journal of Mathematics

Bloch Constants and Bloch Minimal Surfaces

Shinji YAMASHITA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 11, Number 1 (1988), 137-156.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270134268

Digital Object Identifier
doi:10.3836/tjm/1270134268

Mathematical Reviews number (MathSciNet)
MR947953

Zentralblatt MATH identifier
0658.53007

Citation

YAMASHITA, Shinji. Bloch Constants and Bloch Minimal Surfaces. Tokyo J. Math. 11 (1988), no. 1, 137--156. doi:10.3836/tjm/1270134268. https://projecteuclid.org/euclid.tjm/1270134268


Export citation